About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 570324, 18 pages
http://dx.doi.org/10.1155/2012/570324
Research Article

A Fundamental Inequality of Algebroidal Function

1School of Applied Mathematics, Guangdong University of Technology, Guangdong, Guangzhou 510520, China
2School of Mathematics, South China Normal University, Guangdong, Guangzhou 510631, China

Received 8 September 2012; Accepted 21 October 2012

Academic Editor: Ahmed El-Sayed

Copyright © 2012 Yingying Huo and Daochun Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH
  2. M. Tsuji, Potential Theory in Modern Function Theory, Maruzen, Tokyo, Japan, 1959. View at Zentralblatt MATH
  3. Y. Z. He and X. Z. Xiao, Algebroial Function and Ordinary Differential, Science Press, Beijing, China, 1988.
  4. Y. N. Lv and Y. X. Gu, “On the existence of Borel Direction for algebroid function,” Chinese Science Bulletin, vol. 28, pp. 264–266, 1983.
  5. Y. Huo and Y. Kong, “On filling discs in the strong Borel direction of algebroid function with finite order,” Bulletin of the Korean Mathematical Society, vol. 47, no. 6, pp. 1213–1224, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Z.-X. Xuan and Z.-S. Gao, “The Borel direction of the largest type of algebroid functions dealing with multiple values,” Kodai Mathematical Journal, vol. 30, no. 1, pp. 97–110, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z.-X. Xuan and Z.-S. Gao, “On the Nevanlinna direction of an algebroid function dealing with multiple values,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 268–278, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. O. Forster, Lectures on Riemann surfaces, vol. 81 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1981.
  9. D. C. Sun and L. Yang, “The value distribution of quasimeromorphic mappings,” Science in China Series A, vol. 27, no. 2, pp. 132–139, 1997.
  10. D. C. Sun, “Main theorem on covering surfaces,” Acta Mathematica Scientia. Series B, vol. 14, no. 2, pp. 213–225, 1994. View at Zentralblatt MATH